关注
Neven Elezovic
Neven Elezovic
Professor, University of Zagreb, Faculty of Electrical Engineering and Computing
在 fer.hr 的电子邮件经过验证
标题
引用次数
引用次数
年份
The best bounds in Gautschi’s inequality
N Elezovic, C Giordano, J Pecaric
Math. Inequal. Appl 3 (2), 239-252, 2000
1382000
Linearna algebra, zbirka zadataka
N Elezović, A Aglić-Aljinović
701996
MATEMATIKA
B Dakic, N Elezovic
68*2005
A note on Schur-convex functions
N Elezović, J Pečarić
The Rocky Mountain Journal of Mathematics, 853-856, 2000
672000
On the stochastic Cahn-Hilliard equation
N Elezovic, A Mikelic
Nonlinear Anal 16 (12), 1169-1200, 1991
611991
Asymptotic formulae associated with the Wallis power function and digamma function
CP Chen, N Elezović, L Vukšić
Journal of classical analysis 2 (2), 151-166, 2013
552013
Box dimension of trajectories of some discrete dynamical systems
N Elezović, V Županović, D Žubrinić
Chaos, Solitons & Fractals 34 (2), 244-252, 2007
462007
Some improvements of Grüss type inequality
N Elezovic, LJ Marangunic, J Pecaric
J. Math. Inequal 1 (3), 425-436, 2007
412007
Bernoulli polynomials and asymptotic expansions of the quotient of gamma functions
T Burić, N Elezović
Journal of computational and applied mathematics 235 (11), 3315-3331, 2011
352011
Differential and integral f-means and applications to digamma function
N Elezovic, J Pecaric
Math. Inequal. Appl 3 (2), 189-196, 2000
322000
On Alzer's inequality
N Elezovic, J Pecaric
Journal of mathematical analysis and applications 223, 366-369, 1998
321998
Asymptotic expansions of gamma and related functions, binomial coefficients, inequalities and means
N Elezovic
J. Math. Inequal 9, 1001-1054, 2015
292015
Integral representations and integral transforms of some families of Mathieu type series
N Elezović, HM Srivastava, živorad Tomovski
Integral transforms and special functions 19 (7), 481-495, 2008
292008
On some inequalities for beta and gamma functions via some classical inequalities
RP Agarwal, N Elezović, J Pecaric
Journal of Inequalities and Applications 2005 (5), 593, 2005
242005
New asymptotic expansions of the quotient of gamma functions
T Burić, N Elezović
Integral transforms and special functions 23 (5), 355-368, 2012
202012
Vjerojatnost i statistika, Diskretna vjerojatnost
N Elezović
202007
Stefenssen's inequality and estimates of error in trapezoidal rule
N Elezovic, J Pecaric
Applied mathematics letters 11 (6), 63-70, 1998
201998
Asymptotic Expansions of Central Binomial Coefficients and Catalan Numbers.
N Elezovic
J. Integer Seq. 17 (2), 14.2.1, 2014
192014
New asymptotic expansions of the gamma function and improvements of Stirling's type formulas
T Burić, N Elezović
Journal of Computational Analysis & Applications 13 (4), 2011
182011
Bounds for Hardy type differences
N Elezovic, K Krulic, J Pecaric
Acta Mathematica Sinica. English Series 27 (4), 671, 2011
182011
系统目前无法执行此操作,请稍后再试。
文章 1–20